211 Maine

Maine CDC Warns of Overdoses Linked to Tainted Illicit Drugs

Click the to read this important notice from Maine CDC about tainted drugs in Maine leading to overdoses.

www.maine.gov/tools/whatsnew/index.php?topic=Portal+News&id=2068966&v=article-2017

Signs of an overdose may include:

  • Small, constricted “pinpoint pupils”
  • Falling asleep or loss of consciousness
  • Slow, shallow breathing
  • Choking or gurgling sounds
  • Limp body
  • Pale, blue, or cold skin

If you think someone has had an overdose, call 911 or seek medical care for the individual and administer naloxone if it’s available. Do not leave the person alone.

If you or someone you know is in need of finding treatment for substance use, dial 211 or text the zip code to 898-211.

Help is available.

Can’t Find What You Need?

You can always reach one of our trained professionals by phone, text or email.

Accessible 24-7 | all languages | completely confidential

IN AN EMERGENCY DIAL 911